# SDR 20001219SH016

- Difficulty date: December 7, 2000
- Submitted: December 19, 2000
- Operation: General aviation
- Aircraft: N4802R
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0035
- System (JASC): 2720 · Rudder Control System
- Part: Torque Tube
- Part number: 24670013
- Condition: Broken
- Location: Lt Pedal Upright
- Part time: 6,237 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT''S LEFT RUDDER PEDAL REPORTED AS ''NOT WORKING''.  FOUND RUDDER PEDAL SUPPPORT POST BROKEN OFF RUDDER PEDAL TORQUE TUBE.  MAINTENANCE REMOVED AND REPLACED ENTIRE TORQUE TUBE ASSEMBLY, LINKAGES, BEARING BLOCKS, AND HARDWARE (BOTH SIDES).  (X)
